Skip to Main Content

Conformal Geometry and Dynamics

Published by the American Mathematical Society, the Conformal Geometry and Dynamics (ECGD) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-4173

The 2020 MCQ for Conformal Geometry and Dynamics is 0.5.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Transcendental Julia sets with fractional packing dimension
HTML articles powered by AMS MathViewer

by Jack Burkart PDF
Conform. Geom. Dyn. 25 (2021), 200-252 Request permission

Abstract:

We construct transcendental entire functions whose Julia sets have packing dimension in $(1,2)$. These are the first examples where the computed packing dimension is not $1$ or $2$. Our analysis will allow us further show that the set of packing dimensions attained is dense in the interval $(1,2)$, and that the Hausdorff dimension of the Julia sets can be made arbitrarily close to the corresponding packing dimension.
References
Similar Articles
  • Retrieve articles in Conformal Geometry and Dynamics of the American Mathematical Society with MSC (2020): 37C45, 37F10
  • Retrieve articles in all journals with MSC (2020): 37C45, 37F10
Additional Information
  • Jack Burkart
  • Affiliation: Department of Mathematics, University of Wisconsin, 480 Lincoln Drive, Madison, Wisconsin 53706
  • MR Author ID: 1317293
  • ORCID: 0000-0002-5800-6232
  • Email: burkart2@wisc.edu
  • Received by editor(s): August 26, 2019
  • Received by editor(s) in revised form: July 8, 2020, and March 9, 2021
  • Published electronically: November 16, 2021
  • © Copyright 2021 American Mathematical Society
  • Journal: Conform. Geom. Dyn. 25 (2021), 200-252
  • MSC (2020): Primary 37C45, 37F10
  • DOI: https://doi.org/10.1090/ecgd/363
  • MathSciNet review: 4340830